| Model Number |
179078P |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intraoperatively, the customer noticed that the product valve popped off.There was no patient injury involved.No additional information was provided.
Additional Manufacturer Narrative
Post market vigilance (pmv) received one device.The visual inspection of the returned product noted that the circular and envelope seals are intact.The trocar is undamaged.The seal on the flip top disengaged from the device.Pmv performed functional testing; the device passed an air leak test.If information is provided in the future, a supplemental report will be issued.